# SDR ASAA2012121193441

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 16,082 hours, 5,057 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006134
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,020 hours, 4,262 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SOURCE LIGHT NR 1 GENERATOR ILLUMINATED ALONG WITH NR 1 DRIVE LIGHT - QRH 6.9 AND 6.3 COMPLETE.  PERFORMED TASK 24-11-11-090-801C3,  REMOVED AND REPLACED NR 1 IDG AND NR 1 IDG AIR/OIL COOLER IAW 27-11-21-400-801.  PERFORMED TASK 24-11-00-77-802 OPS CHECKS, NO FAULTS NOTED.
